MathSciNet Relay Station
MathSciNet bibliographic data
MR1676291 (2000m:26021) 26D15 (26E60)
Čižmešija, Aleksandra; Pečarić, Josip; Perić, Ivan Mixed means and inequalities of Hardy and Levin-Cochran-Lee type for multidimensional balls. Proc. Amer. Math. Soc. 128 (2000), no. 9, 2543–2552.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement